Loading [MathJax]/jax/output/SVG/config.js
Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 2000, Issue 7, Pages 15–31 (Mi at312)  

This article is cited in 10 scientific papers (total in 10 papers)

Deterministic Systems

A linear-quadratic problem for systems with delay in the state. Exact solutions of Riccati equations

A. V. Kim, A. B. Lozhnikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Presented by the member of Editorial Board: V. B. Kolmanovskii

Received: 22.11.1999
Bibliographic databases:
Document Type: Article
UDC: 519.710
MSC: Primary 49K25; Secondary 49N10, 49N35
Language: Russian
Citation: A. V. Kim, A. B. Lozhnikov, “A linear-quadratic problem for systems with delay in the state. Exact solutions of Riccati equations”, Avtomat. i Telemekh., 2000, no. 7, 15–31; Autom. Remote Control, 61:7 (2000), 1076–1090
Citation in format AMSBIB
\Bibitem{KimLoz00}
\by A.~V.~Kim, A.~B.~Lozhnikov
\paper A~linear-quadratic problem for systems with delay in the state. Exact solutions of Riccati equations
\jour Avtomat. i Telemekh.
\yr 2000
\issue 7
\pages 15--31
\mathnet{http://mi.mathnet.ru/at312}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1805804}
\zmath{https://zbmath.org/?q=an:1063.49503}
\transl
\jour Autom. Remote Control
\yr 2000
\vol 61
\issue 7
\pages 1076--1090
Linking options:
  • https://www.mathnet.ru/eng/at312
  • https://www.mathnet.ru/eng/at/y2000/i7/p15
  • This publication is cited in the following 10 articles:
    1. B. G. Grebenschikov, A. B. Lozhnikov, “Metody issledovaniya ustoichivosti i stabilizatsii nekotorykh sistem s bolshim zapazdyvaniem”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 15:4 (2022), 99–108  mathnet  crossref
    2. Ortega-Martinez J.-M., Santos-Sanchez O.-J., Mondie S., “Comments on the Bellman Functional For Linear Time-Delay Systems”, Optim. Control Appl. Methods, 42:5 (2021), 1531–1540  crossref  isi
    3. Ortega-Martinez J., Santos-Sanchez O., Mondie S., “Lyapunov-Krasovskii Prescribed Derivative and the Bellman Functional For Time-Delay Systems”, IFAC PAPERSONLINE, 53:2 (2020), 7160–7165  crossref  isi
    4. Yu. F. Dolgii, “Tochnye resheniya zadachi optimalnoi stabilizatsii dlya sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 21, no. 4, 2015, 124–135  mathnet  mathscinet  elib
    5. Yu. F. Dolgii, “Lineino-kvadratichnaya zadacha upravleniya dlya sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 20, no. 3, 2014, 86–97  mathnet  mathscinet  elib
    6. N. I. Zhelonkina, A. B. Lozhnikov, A. N. Sesekin, “On pulse optimal control of linear systems with aftereffect”, Autom. Remote Control, 74:11 (2013), 1802–1809  mathnet  crossref  isi
    7. S. I. Solodushkin, “Stabilizatsiya lineinykh sistem s zapazdyvaniem po vremeni v koordinatakh i upravlenii”, Tr. IMM UrO RAN, 14, no. 4, 2008, 143–158  mathnet  elib
    8. Yu. F. Dolgii, “Stabilization of linear autonomous systems of differential equations with distributed delay”, Autom. Remote Control, 68:10 (2007), 1813–1825  mathnet  crossref  mathscinet  zmath
    9. A. N. Kotel'nikova, N. N. Krasovskii, “On correctness of probabilistic stabilization”, Autom. Remote Control, 68:10 (2007), 1826–1843  mathnet  crossref  mathscinet  zmath  elib  elib
    10. A. V. Kim, S. S. Rubleva, Y.-S. Choi, “On the problem of analytical construction of regulators for systems with delays”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S122–S133  mathnet  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:300
    Full-text PDF :176
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025